Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 13, 2014, 4:53 PM MST for Maricopa County, Arizona. It was in force for 112 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 4:53 PM MST (23:53 UTC)
- Expired
- Jul 13, 2014, 6:45 PM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 13 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:00 PM MST | HEAVY RAIN 1 | 2 Nnw Chandler Fashion, AZ | STREET FLOODING MCCLINTOCK AND RAY RD. |
| Jul 13, 5:05 PM MST | HEAVY RAIN 0.95 | 4 Se Tempe, AZ | 0.95 IN. RAIN IN 8 MIN. AT MCCLINTOCK AND WARNER. WATER COVERING STREET. SMALL TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -373 J/kg
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
236 WGUS55 KPSR 132353 FFWPSR AZC013-140145- /O.NEW.KPSR.FF.W.0008.140713T2353Z-140714T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 453 PM MST SUN JUL 13 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES GILBERT...CHANDLER... * UNTIL 645 PM MST * AT 444 PM MST...THUNDERSTORMS OVER THE AREA HAVE PRODUCED VERY HEAVY RAIN. TRAINED WEATHER SPOTTERS REPORTED THAT ONE HALF INCH OF RAIN HAS FALLEN IN LESS THAN 15 MINUTES...AND THE RAIN CONTINUES TO FALL. THESE RAIN RATES WILL QUICKLY LEAD TO FLASH FLOODING OF WASHES AND LOW LYING ROADWAYS AND STREET INTERSECTIONS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUGUSTA RANCH...FIESTA MALL...MESA RIVERVIEW MALL...SUPERSTITION SPRINGS MALL...DOWNTOWN MESA AND FREESTONE PARK PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3328 11195 3345 11189 3338 11159 3326 11162 $$
1 follow-up statement
968 WGUS75 KPSR 140118 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 618 PM MST SUN JUL 13 2014 AZC013-140145- /O.CON.KPSR.FF.W.0008.000000T0000Z-140714T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 618 PM MST SUN JUL 13 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR CENTRAL MARICOPA COUNTY... AT 616 PM MST...THE HEAVY RAIN WHICH PROMPTED THE FLOODING HAD DECREASED AND MOVED WEST OF THE WARNING AREA. HOWEVER...THE THREAT FOR CONTINUED RUNOFF AND LOCALIZED FLOODING WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3328 11195 3345 11189 3338 11159 3326 11162 $$ WOODALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:20 PM MST, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 13, 2:20 PM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST SUN JUL 13 2014 .UPDATE...UPDATED AVIATION DISCUSSION. .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH MONDAY...WITH INCREASED CHANCES OF THUNDERSTORMS AND SLIGHTLY COOLER TEMPERATURES THROUGH MID WEEK. A DRYING AND WARMING TREND IS THEN EXPECTED STARTING WEDNESDAY...LIKELY LASTING INTO NEXT WEEKEND. && .DISCUSSION... CONVECTION IS BEGINNING TO FIRE ALONG THE MOGOLLON RIM ON THE LEADING EDGE OF A REMNANT MCV...AND ISN\T WASTING ANY TIME MOVING TO THE WEST. STRONG WINDS /BY MONSOON STANDARDS/ OF 15-20KTS WERE NOTED IN THE 700-500MB LAYER THIS MORNING ON REGIONAL UPPER AIR SOUNDINGS AND THIS CERTAINLY WILL HELP STORMS MOVE OFF THE HIGHER TERRAIN LATER THIS AFTERNOON. STILL LOOKING AT A DECENT AMOUNT OF MOISTURE ACROSS THE AREA...PWATS REMAIN AROUND 1.4 TO 1.5 INCHES WHICH IS APPROX 130-140 PERCENT OF NORMAL FOR MID JULY. MEANWHILE ACROSS THE DESERTS...THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH LATEST RAP ANALYSIS INDICATING AROUND 500 J/KG MLCAPE WITH LITTLE TO NO CAP. STILL LOOKING AT A COMPLICATED FORECAST FOR THE REGION THIS AFTERNOON AND EVENING. GOING TO STICK WITH THE IDEA THAT STORMS WILL DEVELOP AND MOVE INTO THE DESERTS LATER TODAY BASED ON LATEST HI-RES GUIDANCE AND OBSERVED INSTABILITY TRENDS. HRRR...LOCAL WRF ENSEMBLE...AND RAP ALL INDICATE STORMS WILL MOVE THROUGH THE METRO...THEN GRADUALLY DISSIPATE LATER THIS EVENING. WENT AHEAD AND RAISED POPS INTO THE 20-30 PERCENT RANGE ACROSS THE METRO...COLLIDING OUTFLOWS WILL LIKELY BE THE MAIN FORCING MECHANISM. WINDS AND BLOWING DUST WILL BE THE PRIMARY THREATS WITH THESE STORMS...ESPECIALLY ACROSS THE OPEN DESERTS SOUTH OF PHOENIX. SIGNIFICANT INCREASE IN MOISTURE IS ON TAP FOR THE REGION LATE TONIGHT INTO MONDAY MORNING AS PWATS WILL CLIMB SUBSTANTIALLY...REACHING AROUND 2 INCHES BY 12Z MONDAY. AS ALWAYS...HOW THE BOUNDARY LAYER WILL RECOVER AFTER THIS SURGE...HOW CLOUDY IT WILL BE...ETC...WILL DICTATE JUST HOW ACTIVE THINGS WILL BE LATER IN THE AFTERNOON. A SAMPLING OF NAM AND GFS BUFR SOUNDINGS ACROSS THE AREA FOR TOMORROW AFTERNOON INDICATE THE BOUNDARY LAYER SHOULD MIX OUT SUFFICIENTLY TO ALLOW FOR STORM DEVELOPMENT LATER IN THE AFTERNOON. CONSENSUS AMONG RECENT RUNS OF HI-RES MODELS AND 4KM NAM IS THAT STORMS WILL LIKELY FIRE ALONG THE RIM AND PROPAGATE INTO THE DESERTS. WITH MLCAPE FORECASTS AROUND 1000 J/KG...STARTING TO LOOK MORE PROMISING FOR STORMS ACROSS THE METRO. STORMS ON MONDAY WILL MAINLY PRESENT A HEAVY RAINFALL AND FLASH FLOOD THREAT...BUT THERE IS STILL SOME QUESTION ON HOW MUCH SUN WILL MANAGE TO PEAK THROUGH THE CLOUDS WHICH COULD LIMIT INSTABILITY. TEMPERATURES WILL BE ON THE DOWN TREND THROUGH EARLY THIS WEEK...BUT THIS AFTERNOON WILL STILL PEAK OUT ABOVE SEASONAL NORMALS WITH SOME PLACES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BREAKING THE 110 DEGREE MARK. AFTER THE SURGE OF MOISTURE TONIGHT...MONDAY/S HIGHS WILL TAKE A BIG HIT...POSSIBLY NOT EVEN BREAKING 100 ACROSS SOME LOWER DESERT SPOTS DEPENDING ON HOW MUCH STORM AND CLOUD COVERAGE THERE ENDS UP BEING. ABUNDANT MOISTURE WILL STILL BE PRESENT ACROSS ARIZONA INTO TUESDAY...BUT MODELS ARE NOW POINTING TOWARD AN EARLIER TIMEFRAME FOR DRY AIR WORKING IN FROM THE SOUTHWEST. HAVE REMOVED SLIGHT CHANCES ACROSS MOST OF OUR WESTERN ZONES DUE TO THE LOW LEVEL DRY AIR WORKING IN...BUT SLIGHT TO CHANCE POPS REMAIN ACROSS ARIZONA. THE SUBTROPICAL HIGH CENTER SHIFTS SOUTHEASTWARD OUT OF THE GREAT BASIN ON TUESDAY WHILE SETTLING SOMEWHERE OVER SOUTHERN ARIZONA OR NORTHERN MEXICO BY WEDNESDAY. THIS SHIFT WILL SWITCH OUR FLOW OUT THE SOUTHWEST WHICH WILL QUICKLY SCOUR OUT MOISTURE FROM SOUTHWEST TO NORTHEAST FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY. BOTH THE EUROPEAN AND THE GFS ARE POINTING AT A SIGNIFICANT DRYING TREND FOR LATE THIS WEEK...LIKELY RESULTING IN VERY LITTLE MONSOON ACTIVITY FROM WEDNESDAY THROUGH SATURDAY. GIVEN THE LIKELY SOUTHWESTERLY DRYING FLOW...HAVE TRIMMED BACK POPS QUITE A BIT STARTING WEDNESDAY. THE DRIEST DAY WILL END UP BEING EITHER THURSDAY OR FRIDAY...BEFORE SOME MOISTURE LIKELY STARTS SEEPING BACK INTO OUR REGION NEXT WEEKEND. TEMPERATURES WILL GET A BUMP DURING THIS TIMEFRAME...BUT FORECAST 500MB HEIGHTS ARE ONLY IN THE 590-592DM RANGE WHICH WOULD GIVE US HIGHS A COUPLE DEGREES ABOVE NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...MOSTLY SOUTHERLY TO SOUTHEASTERLY WINDS ACROSS THE TERMINALS BUT WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AFTER 23Z EXTENDING OUT TO 04Z. GUSTY WINDS COULD ACCOMPANY ANY THUNDERSTORMS AND BLOWING DUST ALSO A POSSIBLE THREAT. WINDS COULD BE VARIABLE AND GUSTY UNTIL 04Z GOING BACK TO SOUTHEASTERLY THE REST OF THE NIGHT. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOUTHERLY WINDS UNTIL 02Z WITH MOSTLY CLEAR SKIES OTHER THAN A CHANCE OF SCT HIGH CLOUDS. NO SIG AVIATION WEATHER IMPACTS EXPECTED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... DRIER AIR WILL ALREADY BE PROPAGATING THROUGH THE WESTERN PARTS OF THE DISTRICT TUESDAY...SPREADING THROUGHOUT MUCH OF CNTRL ARIZONA BY THE END OF THE WEEK. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED TO GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. WITH THE DRYING TREND...MINIMUM HUMIDITY LEVELS WILL FALL BACK INTO THE LOWER TEENS BY THE END OF THE WEEK WITH GOOD OVERNIGHT RECOVERY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/KUHLMAN AVIATION...WATERS FIRE WEATHER...MO
In the hours before
Special weather statement, Jul 13, 1:52 PM MST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
152 PM MST SUN JUL 13 2014
AZZ028-132130-
PINAL AZ-
152 PM MST SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 230 PM MST
AT 150 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR COOLIDGE AIRPORT...MOVING WEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOLIDGE AIRPORT...
LA PALMA...
RANDOLPH...
COOLIDGE...
CENTRAL ARIZONA COLLEGE...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3282 11175 3308 11165 3298 11132 3287 11149
3280 11156
TIME...MOT...LOC 2052Z 105DEG 15KT 3288 11138
WATERSSpecial weather statement, Jul 13, 2:39 PM MST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 239 PM MST SUN JUL 13 2014 AZZ023-024-028-132230- PINAL AZ-MARICOPA AZ- 239 PM MST SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 330 PM MST AT 231 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF RAPIDLY DEVELOPING THUNDERSTORMS NEAR GOLDFIELD RANCH AND IN THE VICINITY OF THE SUPERSTITION MOUNTAINS...MOVING NORTHWEST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCDOWELL MOUNTAIN PARK AND RIO VERDE... EAST MESA... USERY MOUNTAIN PARK... FOUNTAIN HILLS... NORTH SCOTTSDALE... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3356 11197 3380 11163 3344 11114 3317 11150 TIME...MOT...LOC 2138Z 137DEG 21KT 3365 11166 WATERS
Special weather statement, Jul 13, 3:30 PM MST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST SUN JUL 13 2014
AZZ023-024-028-132315-
GILA AZ-PINAL AZ-MARICOPA AZ-
330 PM MST SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 415 PM MST
AT 325 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CANYON LAKE...MOVING WEST AT 15 MPH. OTHER
STORMS EXTENDED FROM NORTH OF QUEEN VALLEY TO NORTH OF FOUNTAIN
HILLS.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
CANYON LAKE... SUPERSTITION MOUNTAINS AND GOLD CANYON VILLAGE...
LOST DUTCHMAN STATE PARK...
GOLDFIELD...
PROSPECTOR PARK AND APACHE JUNCTION...
SAGUARO LAKE AND SUGARLOAF MOUNTAIN...
SALT RIVER TUBING RECREATION AREA...
GOLDFIELD RANCH... USERY MOUNTAIN PARK AND GRANITE REEF DAM...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
IN ADDITION...SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 3335 11156 3344 11177 3384 11184 3369 11126
3331 11116
TIME...MOT...LOC 2230Z 096DEG 12KT 3354 11142
WOODALLSpecial weather statement, Jul 13, 4:16 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
416 PM MST SUN JUL 13 2014
AZZ023-024-028-132345-
PINAL AZ-MARICOPA AZ-
416 PM MST SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 445 PM MST
AT 411 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS FROM THUNDERSTORMS NEAR KINGS RANCH AND FORT MCDOWELL.
WIND GUSTS TO 40 MPH WILL SPREAD ACROSS THE EAST VALLEY AND
SCOTTSDALE AREAS.
LOCATIONS IMPACTED INCLUDE...
TUMBLEWEED PARK...
CHANDLER...MESA...AND SCOTTSDALE.
IN ADDITION...SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK
SHELTER INDOORS UNTIL THE GUSTY WINDS SUBSIDE.
LAT...LON 3320 11195 3381 11205 3384 11184 3343 11176
3335 11156 3333 11140 3317 11147
TIME...MOT...LOC 2314Z 102DEG 12KT 3332 11178
WOODALLLocal storm report, Jul 13, 4:35 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
435 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 1 SE GILBERT 33.32N 111.75W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
THUNDERSTORM WINDS BROKE A BRANCH WHICH FELL INTO
DAMAGED VEHICLE NEAR 202 AND HIGLEY.
&&
EVENT NUMBER PSR1400083
WOODALLLocal storm report, Jul 13, 4:46 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
446 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST HIGLEY 33.31N 111.72W
07/13/2014 M59 MPH MARICOPA AZ BROADCAST MEDIA
&&
EVENT NUMBER PSR1400084
WOODALLThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:52 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 13, 2:36 PM MST | Blowing Dust Advisory | PSR | 84 min | |
| Jul 13, 2:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 13, 3:30 PM MST | Special Weather Statement | PSR | 45 min | |
| Jul 13, 3:36 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 13, 4:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Jul 13, 4:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Jul 13, 4:28 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 47 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.